This is topic 3rd day of doxy... I feel like im dying! in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/125753

Posted by luvema (Member # 26650) on :
 
Okay i did 3 months of iv invanz & iv zithro

Now i am going to do iv doxy & iv zithro. It's my 3rd day of doxy, and it's just killing me... I am getting too much heart symptoms. Like something feels like moving and twitiching in my heart and pressure in my chest. Im also getting like panic attack symptoms.

Also lots of burning sensetive skin ( i don't go out in the sun), and tingling and numbness in my hands and feet.

Is this a herx reaction. Does anyone know?
 
Posted by LymeSwimmer (Member # 40540) on :
 
At first blush I would say yes, I have had a similar reaction going onto Tetracycline in the past...

But with strong reactions to Abx like you are describing there is a real risk that you are having an adverse reaction to the Abx itself. I would call your LLMD ASAP to talk through this and get his/her thoughts.
 
Posted by Lymetoo (Member # 743) on :
 
It could be the zithromax causing the heart symptoms.

Be sure to let your doctor know.
 
Posted by Carol in PA (Member # 5338) on :
 
I'd suggest stopping the IV doxy for a day or two and see if the symptoms improve.

If the antibiotic is killing bacteria, the liver is working harder to detoxify what's left, and needs more magnesium and other nutrients to make glutathione.
Supplying these nutrients for the liver will reduce the Jarische Herxheimer reaction.


There are some antibiotics that can cause nerve damage, or neuropathy.
Your doctor needs to know what's happening with you, in case she wants to change the dose or discontinue the medication.
 
Posted by Ellen101 (Member # 35432) on :
 
Only your doctor can answer this. If your having chest discomfort you need to call your doctor or go to an ER.
 
Posted by Anthropologista (Member # 35483) on :
 
I've heard that many people find Doxy hard to tolerate. Yes, this is a reaction that your doctor needs to know about!
 
Posted by lululymemom (Member # 26405) on :
 
My adult daughter had severe heart related reactions to the doxy. Her cardioligist told her it was the antibiotic and not a herx . He had lyme himself in the past and was very well versed on the treatment.
She did much better after switching to Ceftin..
 
Posted by Keebler (Member # 12673) on :
 
-
http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.
-
 
Posted by Jamers (Member # 28016) on :
 
All of my reactions were herxes and they just intensified already known symptoms. I felt crazy on all meds. Weird sensations, palpitations, ect... It's probably hitting something. But of course if you are worried contact your doc.
 


Powered by UBB.classic™ 6.7.3